Multiple Imputation for Missing Values through Conditional Semiparametric Odds Ratio Models
Article first published online: 6 JAN 2011
© 2011, The International Biometric Society
Volume 67, Issue 3, pages 799–809, September 2011
How to Cite
Chen, H. Y., Xie, H. and Qian, Y. (2011), Multiple Imputation for Missing Values through Conditional Semiparametric Odds Ratio Models. Biometrics, 67: 799–809. doi: 10.1111/j.1541-0420.2010.01538.x
- Issue published online: 14 SEP 2011
- Article first published online: 6 JAN 2011
- Received September 2009. Revised October 2010. Accepted October 2010.
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!